# SDR AALA971246

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER CRACKED STA 344, STR 5R.  REPAIRED STRINGER IAW SRM 53-10-3, FIG 3, PAGES 5, 6, 7, AND 8.  TST:  55,772 HOURS.  CYCLES:  34,468.  (X)
